VOL. 37 · NO. 3 | 1997
 
VIEW ALL ABSTRACTS +
Articles
Yuval Z. Flicker
J. Math. Kyoto Univ. 37 (3), 367-439, (1997) DOI: 10.1215/kjm/1250518264
KEYWORDS: 11F70, 22E55
No abstract available
Hiroaki Hamanaka, Shin-ichiro Hara
J. Math. Kyoto Univ. 37 (3), 441-453, (1997) DOI: 10.1215/kjm/1250518265
KEYWORDS: 57T10, 55P35
No abstract available
Blas Herrera, Agustí Reventós
J. Math. Kyoto Univ. 37 (3), 455-476, (1997) DOI: 10.1215/kjm/1250518266
KEYWORDS: 58F18, 17B99, 57R30
No abstract available
P. R. Popivanov
J. Math. Kyoto Univ. 37 (3), 477-492, (1997) DOI: 10.1215/kjm/1250518267
KEYWORDS: 35A20, 35G20, 35M10, 35S99
Masayuki Asaoka
J. Math. Kyoto Univ. 37 (3), 493-511, (1997) DOI: 10.1215/kjm/1250518268
KEYWORDS: 58F14
No abstract available
Meng Chen
J. Math. Kyoto Univ. 37 (3), 513-517, (1997) DOI: 10.1215/kjm/1250518269
KEYWORDS: 14E05, 14E30
No abstract available
Takahiro Hayata, Takayuki Oda
J. Math. Kyoto Univ. 37 (3), 519-530, (1997) DOI: 10.1215/kjm/1250518270
KEYWORDS: 22E45, 22E46
No abstract available
Takahiro Hayata
J. Math. Kyoto Univ. 37 (3), 531-546, (1997) DOI: 10.1215/kjm/1250518271
KEYWORDS: 22E45, 22E46
No abstract available
Shuichi Tsukuda
J. Math. Kyoto Univ. 37 (3), 547-552, (1997) DOI: 10.1215/kjm/1250518272
KEYWORDS: 55R35, 55P10, 55P60
No abstract available
Haiquan Wang
J. Math. Kyoto Univ. 37 (3), 553-565, (1997) DOI: 10.1215/kjm/1250518273
KEYWORDS: 17B10, 15A75
No abstract available
Back to Top